MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200242S3E
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screen would go black mid case.Event occurred during a knee surgery.No patient injury reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of intermittent display malfunction was not confirmed.Display/touchscreen performed as expected during 6 hour burn-in.Product did fail functional testing with video input/output failure.The 660 module would only select s-video inputs 1 and 2 and aux input.It would not select hd-sdi video input.Also when the s-video input was selected it would not capture any video stills or clips.Cause of video input and capture failure is a defective electronic component on the video capture card.Unit passed functional testing and all video inputs and outputs normal with a known good capture card installed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL 3RD EDITION 660IMS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7484833
Report Number1643264-2018-00335
Device Sequence Number1949251
Product Code GCJ
UDI-Device Identifier00885554030846
UDI-Public(01)00885554030846
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200242S3E
Device Catalogue Number72200242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer05/24/2018
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1